# SDR USAA200508001

- Difficulty date: July 29, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- Aircraft time: 54,031 hours, 36,469 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6547952524M
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1/2" CRACK AT AFT CARGO DOOR LOWER FWD CORNER OF OUTER SKIN, REPAIR:  INSTALLED FILLER, DOUBLER, TRIPLER PER EA 96770.
